# SDR CALA2024100802607

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,282 hours, 32,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FWD OF FR70 LH SHEAR WEB AFT HOLE HAS CORR ISION REMOVED CORRODED SHEAR WEB AT L/H CABIN FWD OF FR70 AND REPLACED IAW A320 SRM 51-42-11/001 AS DIRECTED BY EA 5346-01001 REV.L OP 003.
